Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Weighted norm inequalities for the continuous square function

Author: J. Michael Wilson
Journal: Trans. Amer. Math. Soc. 314 (1989), 661-692
MSC: Primary 42B20
Erratum: Trans. Amer. Math. Soc. 321 (1990), null.
MathSciNet review: 972707
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove new weighted norm inequalities for real-variable analogues of the Lusin area function. We apply our results to obtain new: (i) weighted norm inequalities for singular integral operators; (ii) weighted Sobolev inequalities; (iii) eigenvalue estimates for degenerate Schrödinger operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20

Retrieve articles in all journals with MSC: 42B20

Additional Information

Keywords: Lusin area function, weighted norm inequality, Calderón-Zygmund operator, Sobolev inequality, Schrödinger operator
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society